Alert archive / Nebraska / Wind Advisories in 2009
Wind Advisory 19, NWS North Platte, NE
NWS North Platte, NE issued this wind advisory at Sep 26, 2009, 1:34 PM MDT for 24 counties in Nebraska. It took effect at Sep 27, 2009, 9:00 AM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 26, 2009, 1:34 PM MDT (19:34 UTC)
- In effect from
- Sep 27, 2009, 9:00 AM MDT
- Expired
- Sep 27, 2009, 2:54 PM MDT
- In force
- 6 hr
- Issued by
- NWS North Platte, NE
All 24 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 14 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLBF 261934 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 234 PM CDT SAT SEP 26 2009 ...COLD FRONT MOVING ACROSS THE NORTHERN PLAINS ON SUNDAY... .A STRONG STORM SYSTEM MOVING INTO THE GREAT LAKES ON SUNDAY WILL DRAG A COLD FRONT ACROSS THE NORTHERN PLAINS. STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP OVER NORTHERN NEBRASKA SUNDAY AFTERNOON. NEZ004>010-023>029-036>038-059-094-270345- /O.NEW.KLBF.WI.Y.0019.090927T1700Z-090928T0000Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT- HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER- LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS... MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT... TRYON...STAPLETON...BROKEN BOW...NORTH PLATTE...CODY...MERRIMAN... KILGORE 234 PM CDT SAT SEP 26 2009 /134 PM MDT SAT SEP 26 2009/ ...WIND ADVISORY IN EFFECT FROM NOON CDT /11 AM MDT/ TO 7 PM CDT /6 PM MDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TO 7 PM CDT /6 PM MDT/ SUNDAY. STRONG NORTHWEST WINDS OF 15 TO 25 MPH WILL INCREASE THROUGH THE AFTERNOON TO 25 TO 35 MPH WITH GUSTS TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ POWER
6 follow-up statements
000 WWUS73 KLBF 270624 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 124 AM CDT SUN SEP 27 2009 ...COLD FRONT MOVING ACROSS THE NORTHERN PLAINS ON SUNDAY... .A POWERFUL STORM SYSTEM MOVING THROUGH THE UPPER MIDWEST SUNDAY WILL PUSH A STRONG COLD FRONT THROUGH NEBRASKA. STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP OVER PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA SUNDAY AFTERNOON. NEZ004>010-023>029-036>038-059-094-272100- /O.CON.KLBF.WI.Y.0019.090927T1700Z-090928T0000Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT- HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER- LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS... MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT... TRYON...STAPLETON...BROKEN BOW...NORTH PLATTE...CODY...MERRIMAN... KILGORE 124 AM CDT SUN SEP 27 2009 /1224 AM MDT SUN SEP 27 2009/ ...WIND ADVISORY REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 7 PM CDT /6 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 7 PM CDT /6 PM MDT/ THIS EVENING. NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS TO 45 MPH SUNDAY AFTERNOON. WINDS WILL QUICKLY SUBSIDE DURING THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CDC
000 WWUS73 KLBF 270836 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 336 AM CDT SUN SEP 27 2009 ...COLD FRONT MOVING THROUGH THE CENTRAL PLAINS TODAY... .A POWERFUL STORM SYSTEM MOVING THROUGH THE UPPER MIDWEST WILL PUSH A STRONG COLD FRONT THROUGH NEBRASKA. STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP OVER PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA TODAY. NEZ004>010-023>029-036>038-059-094-272100- /O.EXT.KLBF.WI.Y.0019.090927T1500Z-090928T0000Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT- HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER- LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS... MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT... TRYON...STAPLETON...BROKEN BOW...NORTH PLATTE...CODY...MERRIMAN... KILGORE 336 AM CDT SUN SEP 27 2009 /236 AM MDT SUN SEP 27 2009/ ...WIND ADVISORY NOW IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING. NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS TO 45 MPH LATE THIS MORNING AND CONTINUE STRONG THROUGHOUT THE AFTERNOON. WINDS WILL QUICKLY SUBSIDE DURING THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS73 KLBF 271022 AAB NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 522 AM CDT SUN SEP 27 2009 ...COLD FRONT MOVING THROUGH THE CENTRAL PLAINS TODAY... .A POWERFUL STORM SYSTEM MOVING THROUGH THE UPPER MIDWEST WILL PUSH A STRONG COLD FRONT THROUGH NEBRASKA. STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP OVER PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA TODAY. NEZ022-035-056>058-069-271830- /O.EXA.KLBF.WI.Y.0019.090927T1500Z-090928T0000Z/ GARDEN-ARTHUR-DEUEL-KEITH-PERKINS-CHASE- INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...IMPERIAL 422 AM MDT SUN SEP 27 2009 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING. NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS TO 45 MPH LATE THIS MORNING AND CONTINUE STRONG THROUGHOUT THE AFTERNOON. WINDS WILL QUICKLY SUBSIDE DURING THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ004>010-023>029-036>038-059-094-271830- /O.CON.KLBF.WI.Y.0019.090927T1500Z-090928T0000Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT- HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER- LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS... MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT... TRYON...STAPLETON...BROKEN BOW...NORTH PLATTE...CODY...MERRIMAN... KILGORE 522 AM CDT SUN SEP 27 2009 /422 AM MDT SUN SEP 27 2009/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING. NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS TO 50 MPH LATE THIS MORNING AND CONTINUE STRONG THROUGHOUT THE AFTERNOON. WINDS WILL QUICKLY SUBSIDE DURING THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS73 KLBF 271026 AAB NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 526 AM CDT SUN SEP 27 2009 ...COLD FRONT MOVING THROUGH THE CENTRAL PLAINS TODAY... .A POWERFUL STORM SYSTEM MOVING THROUGH THE UPPER MIDWEST WILL PUSH A STRONG COLD FRONT THROUGH NEBRASKA. STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP OVER PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA TODAY. NEZ069-271130- /O.CAN.KLBF.WI.Y.0019.090927T1500Z-090928T0000Z/ CHASE- INCLUDING THE CITY OF...IMPERIAL 426 AM MDT SUN SEP 27 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND ADVISORY. STRONG WINDS ARE NOT EXPECTED TO DEVELOP IN CHASE COUNTY TODAY. NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH. $$ NEZ004>010-022>029-035>038-056>059-094-271830- /O.CON.KLBF.WI.Y.0019.090927T1500Z-090928T0000Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...CODY...MERRIMAN... KILGORE 526 AM CDT SUN SEP 27 2009 /426 AM MDT SUN SEP 27 2009/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING. NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS TO 45 MPH LATE THIS MORNING AND CONTINUE STRONG THROUGHOUT THE AFTERNOON. WINDS WILL QUICKLY SUBSIDE DURING THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS73 KLBF 271830 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 130 PM CDT SUN SEP 27 2009 ...COLD FRONT MOVING THROUGH THE CENTRAL PLAINS TODAY... .A POWERFUL STORM SYSTEM MOVING THROUGH THE UPPER MIDWEST WILL PUSH A STRONG COLD FRONT THROUGH NEBRASKA. STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP OVER PARTS OF NORTH CENTRAL NEBRASKA THIS AFTERNOON. NEZ004-022>026-035>038-056>059-094-271930- /O.CAN.KLBF.WI.Y.0019.000000T0000Z-090928T0000Z/ SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-BLAINE-ARTHUR-MCPHERSON-LOGAN- CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...ARTHUR...TRYON... STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...NORTH PLATTE...CODY...MERRIMAN...KILGORE 130 PM CDT SUN SEP 27 2009 /1230 PM MDT SUN SEP 27 2009/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND ADVISORY. $$ NEZ005>010-027>029-280000- /O.CON.KLBF.WI.Y.0019.000000T0000Z-090928T0000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-LOUP-GARFIELD- WHEELER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...TAYLOR...BURWELL...BARTLETT 130 PM CDT SUN SEP 27 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH THIS AFTERNOON. WINDS WILL QUICKLY SUBSIDE DURING THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ POWER
000 WWUS73 KLBF 272054 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 354 PM CDT SUN SEP 27 2009 ...COLD DRY AIR MOVING INTO WESTERN NEBRASKA... .COLD SURFACE HIGH PRESSURE WILL CONTINUE TO BUILD SOUTH INTO WESTERN NEBRASKA TONIGHT. NEZ005>010-027>029-272200- /O.CAN.KLBF.WI.Y.0019.000000T0000Z-090928T0000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-LOUP-GARFIELD- WHEELER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...TAYLOR...BURWELL...BARTLETT 354 PM CDT SUN SEP 27 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND ADVISORY. $$ NEZ004-022>024-035-036-056-057-059-094-280500- /O.NEW.KLBF.FZ.W.0001.090928T0600Z-090928T1500Z/ SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-LINCOLN- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...ARTHUR...TRYON...CHAPPELL...BIG SPRINGS... OGALLALA...NORTH PLATTE...CODY...MERRIMAN...KILGORE 354 PM CDT SUN SEP 27 2009 /254 PM MDT SUN SEP 27 2009/ ...FREEZE WARNING IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ MONDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ MONDAY. SURFACE HIGH PRESSURE WILL CONTINUE TO BUILD INTO WESTERN NEBRASKA OVERNIGHT. WINDS WILL DROP OFF AND SKIES WILL REMAIN CLEAR. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING OVER THE EASTERN NEBRASKA PANHANDLE AND PORTINS OF WESTERN NEBRASKA OVERNIGHT. THE MAIN AREA OF CONCERN IS WEST OF A LINE FROM CODY IN CHERRY COUNTY...TO NORTH PLATTE IN LINCOLN COUNTY AND ALONG AND NORTH OF INTERSTATE 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ POWER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Sep 26, 1:32 PM MDT, 2 minutes earlier.
Area forecast discussion, Sep 26, 1:32 PM MDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 232 PM CDT SAT SEP 26 2009 .SYNOPSIS... AT H5 HIGH PRESSURE BUILDING INTO WESTERN CONUS WITH RIDGING INTO THE NORTHERN PLAINS. H5 LOW OVER THE GREAT LAKES. && .DISCUSSION... MODELS IN GOOD AGREEMENT IN NEAR TERM AND EXTENDED AND HAVE GOOD CONFIDENCE IN THE FORECAST. H5 RIDGE PUSHES EAST TONIGHT WITH GOOD WAA TEMPERATURES WILL RANGE FROM 45 TO 50 FOR OVERNIGHT LOWS. SUNDAY WITH SYSTEM DROPPING OUT OF THE NORTHERN STREAM INTO THE GREAT LAKES A FAST MOVING COLD FRONT WILL AFFECT THE FORECAST AREA. WITH DRY AIR IN PLACE THE FRONT WILL COME THROUGH DRY. GUSTY WINDS WILL DEVELOP IN THE TIGHT GRADIENT AND WINDS SHOULD REACH ADVISORY CRITERIA OVER NORTH CENTRAL NEBRASKA TOMORROW AFTERNOON. AFTER COORDINATION WITH SURROUNDING OFFICES HAVE PUT AN ADVISORY OUT FOR GORDON TO BRADY AND EAST SUNDAY AFTERNOON. GOOD COLD AIR ADVECTION AND AN EXTREMELY DRY AIR MASS TEMPERATURES PROGGED INTO THE MID 30S MONDAY MORNING. COLDER 850 TEMPERATURES HAVE LOWERED TEMPERATURES SUBSTANTIALLY. LOOKS LIKELY FOR A FROST OVER MUCH OF THE NORTHWEST. WILL HOLD OFF ON HIGHLIGHTS TILL TOMORROW. TEMPERATURES BACK INTO THE 60S ON MONDAY BEHIND FRONT. IN THE EXTENDED TUESDAY AND WEDNESDAY LOOK TO BE WARMEST DAYS OF THE WORK WEEK AS H5 RIDGE REBOUNDS. H5 TROUGH TO THE WEST MOVES INTO THE FORECAST AREA WEDNESDAY NIGHT INTO THURSDAY. BETTER DYNAMICS OVER THE DAKOTAS HAVE UPPED POPS INTO THE CHANCE CATEGORIES WITH INCREASING MOISTURE INTO THE FORECAST AREA ON WEDNESDAY. UPPER LOW TO LIFT ACROSS FORECAST AREA ON THURSDAY WITH RAINSHOWERS CONTINUING THROUGH FRIDAY MORNING. MODELS INDICATING COOLER AIR ASSOCIATED WITH THIS UPPER LOW AND TEMPERATURES FRIDAY MORNING MAY HAVE TO BE LOWERED INTO THE LOW 30S. REMAINDER OF THE FORECAST PERIOD DRY AND SEASONABLE. && .AVIATION... VISUAL FLIGHT RULES ARE EXPECTED THROUGH 18Z SUNDAY AT TERMINALS KLBF AND KVTN. MODELS ARE IN AGREEMENT WITH DRY COLD FRONT TO PUSH SOUTHEAST EARLY FOR NORTHWEST WINDS INTO THE AFTERNOON. THE NORTHWEST FLOW WILL CARRY DRIER AIR INTO THE REGION TO LIMIT FOG POTENTIAL EARLY. && .FIRE WEATHER... FIRE DANGERS WILL INCREASE SUNDAY AFTERNOON AS NORTHWEST WINDS INCREASE. THE NORTHWEST FLOW WILL BRING DRIER AIR INTO THE NORTH WHERE WINDS WILL LIKELY REACH THRESHOLD CRITERIA...WHILE SURFACE RH VALUES REMAIN ABOVE CRITERIA VALUES FOR RED FLAG. THE ROCKY MOUNTAIN FUEL STATUS WEBPAGE SHOWS FUEL CHARACTERISTICS FAVORABLE FOR LARGE FIRE GROWTH ACROSS CWA THAT WAS UPDATED 9/21/2009. THE FIRE GROWTH POTENTIAL MAY NOT BE FULLY REPRESENTED AS RAINFALL FROM AROUND A HALF INCH TO OVER AN INCH WAS RECORDED THE 21ST IN PARTS OF THE NORTH. WILL INCLUDE FIRE CONCERNS IN HWO PRODUCT THAT WILL NEED TO BE MONITORED IN THE EVENT RH VALUES DROP AT OR BELOW 20 PERCENT FOR THE NORTH CENTRAL WHERE GREATEST POTENTIAL APPEARS IN THE 2612Z MODEL RUN. && .LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FROM NOON CDT /11 AM MDT/ TO 7 PM CDT /6 PM MDT/ SUNDAY FOR NEZ004>010-023>029-036>038-059-094. && SHORT TERM/EXTENDED...POWER AVIATION...KECK
Hazardous weather outlook, Sep 26, 4:22 AM MDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 522 AM CDT SAT SEP 26 2009 NEZ004>010-022>029-035>038-056>059-069>071-094-271030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 522 AM CDT SAT SEP 26 2009 /422 AM MDT SAT SEP 26 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STRONG COLD FRONT WILL MOVE THROUGH SUNDAY. A WIND ADVISORY MAY BE REQUIRED NORTH OF NEBRASKA HIGHWAY 2 SUNDAY AFTERNOON. CONDITIONS MAY BECOME FAVORABLE FOR SCATTERED FROST OR A LIGHT FREEZE EARLY MONDAY MORNING ALONG AND NORTH OF INTERSTATE 80. CONDITIONS MAY ALSO BECOME FAVORABLE FOR SCATTERED FROST OR A LIGHT FREEZE EARLY FRIDAY MORNING ALONG AND NORTH OF INTERSTATE 80. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CDC
Nearby
Wind Advisories in Nebraska, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.